# SDR HEEA955151

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6160Z
- Make and model: Bell 206L-3
- Aircraft serial: 51610
- System (JASC): 3210 · Main Landing Gear
- Part: Crosstube
- Part number: 206323001
- Condition: Pad Slipping
- Location: Skids
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PADS SLIPPING.  ASB NO. 94046 WAS COMPLIED WITH 1-13-95 BY PHI SHEETMETAL SHOP.
